# SDR IPXA2019061943504

- Difficulty date: June 17, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,698 hours, 17,537 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAFLT DECK TEMP, FWD CABIN TEMP AND AFT CABIN TEMP EICAS MSG UPON LIFTOFF. QRH PROCEDURES COMPLIED WITH. FLT DECK TEMP INCREASED TO 97 DEGREES.PERFORMED BITE OF ZONE TEMP CONTROLLER. FAILURE OF THE CONTROLLER. REMOVED AND REPLACED ZONE TEMP CONTROLLER IAW AMM 21-61-03-401. OPS CHECKS OK.
